# SDR DXTA2014032105694

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 11,813 hours, 5,754 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  BRAKE TEMPERATURES WERE LESS THAN 200 DEGREES.  AFTER TURNING OFF RUNWAY & DURING TAXING BRAKES STARTED TO HAVE PRESSURE APPLIED ON THEIR OWN.  FEET WERE FLAT ON THE FLOOR, RT BRAKE WAS SHOWING ALMOST 300 PSI LT ALMOST 100 PSI.  PUMPED THE BRAKES COUPLE OF TIMES & PRESSURE RELEASED ON BOTH.  NORMAL BRAKING INTO RAMP.
